# SDR UALA2011072703868

- Difficulty date: July 26, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 59,734 hours, 8,496 cycles
- Engine: Pwa PW40903
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Part number: 59120022
- Condition: Damaged
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER OTBD BREAK HYDRAULIC LINE COUPLING FOUND DISCONNECTED FROM THE BREAK AND HAS BEEN DAMAGED DURING TAXI TO THE GATE, NOTICED DURING WALKAROUND.  REMOVAL-INSTALLATION.  RT OUTBOARD BRAKE HYD LINE COUPLING REPLACED.  LEAK CHECK OF THE COUPLING FOUND NO LEAKS.
